# SDR SWAA2014040726894

- Difficulty date: March 16, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 53,490 hours, 42,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 887+10 LOWER FWD WINDOW CORNER SKIN CUT OUT CRACKED.  REPAIRED SKIN IAW SRM.
